RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2129–2138 (Mi de2932)  

Ordinary Differential Equations

Sufficient conditions for a strong minimum for degenerate optimal control problems

V. I. Gurman, V. A. Dykhta

Irkutsk State University

Full text: PDF file (1057 kB)

Bibliographic databases:
UDC: 517.934
Received: 28.01.1975

Citation: V. I. Gurman, V. A. Dykhta, “Sufficient conditions for a strong minimum for degenerate optimal control problems”, Differ. Uravn., 12:12 (1976), 2129–2138

Citation in format AMSBIB
\Bibitem{GurDyk76}
\by V.~I.~Gurman, V.~A.~Dykhta
\paper Sufficient conditions for a strong minimum for degenerate optimal control problems
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2129--2138
\mathnet{http://mi.mathnet.ru/de2932}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513449}
\zmath{https://zbmath.org/?q=an:0367.49005}


Linking options:
  • http://mi.mathnet.ru/eng/de2932
  • http://mi.mathnet.ru/eng/de/v12/i12/p2129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:110
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020